# SDR 2000ZZZX405

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75803
- Make and model: Cessna 172N
- Aircraft serial: 17267962
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Separated
- Location: Aleron
- Part time: 5,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING AILERON PUSH/PULL ROD, SLACKNESS IN AILERON CABLE LED TO DISCOVERY THAT AILERON PULLEY, P/N S378-4 (LOCATED UPPER STARBOARD POSITION IN REAR DOORPOST BULKHEAD ASSY), WAS NO LONGER BOLTED IN POSITION.  NUT HAD WORKED OFF BOLT, BOLT HAD BACKED OUT OF PULLEY, AND PULLEY HAD FALLEN OUT OF POSITION.  INSTALLED PULLEY BOLT WAS DISCOVERED TO BE AN4-14A RATHER THAN SPECIFIED AN4-15A.  SUBMITTER SUSPECTED BOLT FACTORY INSTALLED.
